×

Found 41 Documents (Results 1–41)

On homogenization of nonlinear Robin type boundary conditions for the \(n\)-Laplacian in \(n\)-dimensional perforated domains. (English) Zbl 1409.35024

Constanda, Christian (ed.) et al., Integral methods in science and engineering. Volume 1. Theoretical techniques. Based on talks given at the 14th international conference, Padova, Italy, July 25–29, 2016. Basel: Birkhäuser/Springer. 119-138 (2017).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic behavior of a solution to a boundary value problem in a perforated domain with oscillating boundary. (English. Russian original) Zbl 0918.35043

Sib. Math. J. 39, No. 4, 621-644 (1998); translation from Sib. Mat. Zh. 39, No. 4, 730-754 (1998).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field